# SDR SIMA200309610

- Difficulty date: March 28, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- System (JASC): 5240 · Service Doors
- Part: Doubler
- Part number: 14521725615
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL TWO FINDING FOUND DURING A MBV INSPECTION, SERVICE DOOR CENTER SILL CORRODED.  INSTALLED SERVICEABLE DOUBLER IAW ETN NR EM-53-036R1.  (M)
